# SDR ASAA2018022423673

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 28,227 hours, 8,250 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PULLED AND RESET MACH AC AND MACH DC,  PERFORMED DFCS BITE LIBRARY TEST 33 MACH TRIM SYSTEM, OP CHECKED GOOD.  NO HISTORY LAST 30 DAYS.
